# SDR I5EA2021121100003

- Difficulty date: December 10, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N806TJ
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 79,210 hours, 46,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 43006
- Condition: No Test
- Location: M1435/Sta. 747r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT R/H BULL NOSE ROW 10.    REMOVED AND REPLACED BATTERY PACK ON M1435 POWER SUPPLY AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 33-51-51. STA. 747R
